Admission policies for a two class loss system with general interarrival times

E.L. Örmeci, J. Wal, van der

Research output: Contribution to journalArticleAcademicpeer-review

13 Citations (Scopus)

Abstract

This paper considers the problem of dynamic admission control in a loss queueing system with two classes of jobs. The jobs require an exponential amount of service time with different means and bring different revenues, whereas the arrivals occur according to a general distribution. We establish the existence of optimal acceptance thresholds for both job classes and show that under certain conditions there exists a preferred class. We also provide an example to demonstrate that for a Markov modulated Poisson arrival process there may be states in which both classes are rejected.
Original languageEnglish
Pages (from-to)37-53
JournalStochastic Models
Volume22
Issue number1
DOIs
Publication statusPublished - 2006

Fingerprint

Dive into the research topics of 'Admission policies for a two class loss system with general interarrival times'. Together they form a unique fingerprint.

Cite this